# SDR FDEA201809182565

- Difficulty date: September 18, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,358 hours, 29,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0089
- Condition: Inoperative
- Location: Cabin
- Part time: 20,983 hours, 6,558 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO ALERT. REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY. OPERATIONAL CHECK NORMAL.
